Journal of Applied Analysis   EMIS ELibM Electronic Journals

Journal of Applied Analysis
Vol. 1, No. 2, 1995 · Contents

Journal Home

All Journals

ELibM Home



V.G. Boltyanski:
An alternative model of the general relativity theory

J. Jachymski, J. Matkowski and T. {S}wiatkowski:
Nonlinear contractions on semimetric spaces

H. Pawlak and R.J. Pawlak:
On weakly Darboux functions and some problem connected with the Morrey monotonicity

A.B. Kharazishvili:
On translations of sets and functions

W.M. Zajaczkowski:
Global existence of solutions for Dirichlet problem to nonlinear diagonal parabolic system with maximal growth conditions

Sz. Wasowicz:
On affine selections of set-valued functions

M. Balcerzak and A. Roslanowski:
Coinitial families of perfect sets

L. Gajek, J. Jachymski and D. Zagrodny:
Fixed point and approximate fixed point theorems for non-affine maps

Hm. Zeuner:
Domains of attraction with inner norming on Sturm-Liouville hypergroups

Publication date for this issue: 29 May 2002. This page was last modified: 21 Dec 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition